# SDR SWAA2018122027730

- Difficulty date: November 25, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N553WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30745
- Aircraft time: 55,140 hours, 31,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 412A1605
- Condition: Displaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERHEAD BIN EMERGENCY LIGHT DISPLACED AT ROW 7.  REPOSITIONED LIGHT IAW DWG.
